Open Mathematics (Jun 2025)

On superstability of derivations in Banach algebras

  • Chang Ick-Soon,
  • Kim Hark-Mahn,
  • Roh Jaiok

DOI
https://doi.org/10.1515/math-2025-0146
Journal volume & issue
Vol. 23, no. 1
pp. 242 – 246

Abstract

Read online

In this article, we consider some types of derivations in Banach algebras. In detail, we investigate the question of whether the superstability can be achieved under some conditions for some types of derivations, such as Jordan derivations, generalized Lie 2-derivations, and generalized Lie derivations.

Keywords